# SDR CA140825003

- Difficulty date: August 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- System (JASC): 2710 · Aileron Control System
- Part: Spring
- Condition: Misinstalled
- Location: Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND AILERON INTERCONNECT SPRING, RT, OF FUSELAGE ON WRONG SIDE OF BRACKET. PLACED SPRING ON CORRECT SIDE.  FUNCTION CHECK CARRIED OUT.  CHECK OK.
